Items where Author is "Attili, BS"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal article

ATTILI, B.S., SYAM, M.I. and EVANS, D.J., 2005. Numerical continuation through folds with step control. International Journal of Computer Mathematics, 82 (4), pp. 457-468. ISSN 0020-7160

ATTILI, B.S. and EVANS, D.J., 2003. The potential of parallelism in the computation of simple turning points for boundary value problems. International Journal of Computer Mathematics, 80 (6), pp. 781-788. ISSN 0020-7160

This list was generated on Fri Nov 24 09:21:47 2017 UTC.